# SDR QXEA200301575

- Difficulty date: December 21, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 4,966 hours, 5,609 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Deice System
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT 2382 PROP DEICE CAUTION LIGHT ILLUMINATED DURING FLIGHT.  PER CHECKLIST, TURNED OFF, THEN ON, LIGHT WENT OUT THEN CAME BACK ON.  INTERROGATED CDS, NO FAULTS NOTED.  GROUND RUN AIRCRAFT TO OPERATIONAL CHECK PROP DEICE SYSTEM SEVERAL TIMES.  DEICE SYSTEM CHECKS GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
